ResearcherID Thomson Reuters  

Giuzzi, Luca
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-4066-2010
E-mail:
URL: http://www.researcherid.com/rid/F-4066-2010
Subject: Mathematics
Keywords: error correcting codes; hermitian varieties over finite fields; cryptography; finite geometry; designs and graph decompositions
ORCID: http://orcid.org/0000-0003-3975-7281
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Department of Mathematics
Role:
Description:
My URLs: http://luca-giuzzi.unibs.it
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Codes and caps from orthogonal Grassmannians
 Author(s): Cardinali, I.; Giuzzi, L.
 Source: Finite Fields and their Applications Volume: 24 Pages: 148-169 Published: 2013
 Times Cited: 6
 DOI: 10.1016/j.ffa.2013.07.003 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84880880624&partnerID=MN8TOAR ...
added
02-Sep-13
2.  Title: Codes and caps from orthogonal Grassmannians
 Author(s): Cardinali, I.; Giuzzi, L.
 Source: Finite Fields and Their Applications Volume: 24 Pages: 148-169 Published: 2013
 Times Cited: 6
 DOI: 10.1016/j.ffa.2013.07.003
added
27-Oct-16
3.  Title: Algebraic curves and maximal arcs
 Author(s): Aguglia, A.; Giuzzi, L.; Korchmáros, G.
 Source: Journal of Algebraic Combinatorics Volume: 28 Issue: 4 Pages: 531-544 Published: 2008
 Times Cited: 5
 DOI: 10.1007/s10801-008-0122-7 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-52549097295&partnerID=MN8TOAR ...
added
26-Mar-13
4.  Title: Constructions of unitals in Desarguesian planes
 Author(s): Aguglia, A.; Giuzzi, L.; Korchmros, G.
 Source: Discrete Mathematics Volume: 310 Issue: 22 Pages: 3162-3167 Published: 2010
 Times Cited: 5
 DOI: 10.1016/j.disc.2009.06.023 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-77956394524&partnerID=MN8TOAR ...
added
02-Sep-13
5.  Title: Algebraic curves and maximal arcs
 Author(s): Aguglia, A.; Giuzzi, L.; Korchmaros, G.
 Source: Journal of Algebraic Combinatorics Volume: 28 Issue: 4 Pages: 531-544 Published: 2008
 Times Cited: 5
 DOI: 10.1007/s10801-008-0122-7
added
27-Oct-16
6.  Title: Constructions of unitals in Desarguesian planes
 Author(s): Aguglia, A.; Giuzzi, L.; Korchmaros, G.
 Source: Discrete Mathematics Volume: 310 Issue: 22 Pages: 3162-3167 Published: 2010
 Times Cited: 5
 DOI: 10.1016/j.disc.2009.06.023
added
27-Oct-16
7.  Title: Collineation groups of the intersection of two classical unitals
 Author(s): Giuzzi, L.
 Source: Journal of Combinatorial Designs Volume: 9 Issue: 6 Pages: 445-459 Published: 2001
 Times Cited: 4
 DOI: 10.1002/jcd.1023
added
10-Nov-12
8.  Title: Collineation groups of the intersection of two classical unitals
 Author(s): Giuzzi, L.
 Source: Journal of Combinatorial Designs Volume: 9 Issue: 6 Pages: 445-459 Published: 2001
 Times Cited: 4
 DOI: 10.1002/jcd.1023
added
27-Oct-16
9.  Title: Ovoids of the Hermitian surface in odd characteristic
 Author(s): Giuzzi, L.; Korchmaros, G.
 Source: Advances in Geometry Pages: S49-S58 Published: 2003
 Times Cited: 3
added
10-Nov-12
10.  Title: LDPC codes from Singer cycles
 Author(s): Giuzzi, L.; Sonnino, A.
 Source: Discrete Applied Mathematics Volume: 157 Issue: 8 Pages: 1723-1728 Published: 2009
 Times Cited: 3
 DOI: 10.1016/j.dam.2009.01.013
added
10-Nov-12
publication(s)  
First Page Previous Page Page   of  10  Go Next Page Last Page
  Sort by:    Results per page: